# SDR AALA202505260261

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 74,861 hours, 29,139 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE REPORTED A CIDS FLIGHT ATTENDANT PANEL CAUTION LIGHT. MAINTENNACE FOUND CFDS FAULT DOOR BOTTLE EXIT RIGHT, CHECKED DOOR DAMPER AND EMERGENCY OPERATION CYLINDERS AT THE R2 AND R3 DOORS AND FOUND BOTH AT LOW PRESSURE THRESHOLD.  SERVICED BOTH THE R2 (AALA202505260261) AND R3 (AALA202505264658) DOOR DAMPER AND EMERGENCY OPERATION CYLINDERS PER AMM 52-22-00 WHICH RESULTED IN THE CAUTION LIGHT EXTINGUISHING.
